MAUDE Adverse Event Report: MEDTRONIC MINIMED MEDTRONIC GUARDIAN SENSOR (3); SENSOR, GLUCOSE, INVASIVE

MEDTRONIC MINIMED MEDTRONIC GUARDIAN SENSOR (3); SENSOR, GLUCOSE, INVASIVE
Model Number MMT-7020A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Inserted new medtronic guardian sensor (3) in the morning and about 5 hours later i had to replace the sensor due to sensor failure.Fda safety report id # (b)(4).

Brand Name
MEDTRONIC GUARDIAN SENSOR (3)
Common Device Name
SENSOR, GLUCOSE, INVASIVE
Manufacturer (Section D)
MEDTRONIC MINIMED
MDR Report Key11404365
Report NumberMW5099752
Device Sequence Number4053452
Product Code MDS
UDI-Device Identifier20763000337005
UDI-Public20763000337005
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/15/2022
Device Model NumberMMT-7020A
Device Catalogue NumberG12260-18
Device Lot NumberHG50LUF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2021
Patient Sequence Number1
Patient Age53 YR
Patient Weight86